MathSciNet Relay Station
MathSciNet bibliographic data
MR1189008 57N10 (57M10)
Guillou, L.; Marin, A. Notes sur l'invariant de Casson des sphères d'homologie de dimension trois. (French) [Notes on the Casson invariant of homology $3$-spheres] With an appendix by Christine Lescop. Enseign. Math. (2) 38 (1992), no. 3-4, 233–290.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement